# SDR MASA200700333

- Difficulty date: June 17, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 23,732 hours, 18,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2704 PHX - LT EMERGENCY OVERWING EXIT LIGHT INOP.  MAINTENANCE CLEANED MOISTURE.
